# SDR V0XD20181210007

- Difficulty date: December 10, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 33,919 hours, 25,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: FABRICATEDANDINS
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG SUPPORT CHANNEL L/H SIDE HAS OVER SIZED HOLE.  CORRECTIVE ACTION: REPAIRED MLG SUPPORT CHANNEL L/H SIDE BY FABRICATING AND INSTALLING REPAIR PARTS IAW BOMBARDIER REO 670-53-83-125 REV.-- DATED 2017-12-14
